# SDR DALA1216210919

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 62,139 hours, 47,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON EXTERNAL FUSELAGE SKIN FROM STA Y=731 TO Y=807 BETWEEN LONG 16RT AND 21RT.  FUSELAGE SKIN WAS BLENDED OUT AND WITHIN LIMITS REF MD88 SRM 53-04 PARA 57.
